# SDR JZBR10758

- Difficulty date: August 8, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N40MP
- Make and model: Israel 1124
- Aircraft serial: 334
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: 2070C1T3
- Condition: Failed
- Location: Fuel Boost
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTED NR 2 MAIN BOOST PUMP (FUEL) SWITCHES TO ALTERNATE AFTER TAKEOFF.  INSPECTED AND FOUND NR 2 BOOST PUMP BAD.  ORDERED AND RECEIVED AN OVERHAULED BOOST PUMP.  INSTALLED AND ACCOMPLISHED OPERATIONAL CHECK.  UNIT OPERATION FOR 3 OR 4 MINUTES AND FAILED.  ORDERED ANOTHER PUMP AND INSTALLED.  OPERATIONAL AND LEAK CHECKS ACCOMPLISHED WITH NO FURTHER DISCREPANCIES.  ALL WORK ACCOMPLISHED IAW THE MANUFACTURER'S MM.  AIRCRAFT RETURNED TO SERVICE.  (X)
